# SDR SWAA2024052086461

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 25,486 hours, 12,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT EMERGENCY FLASHLIGHT<[01] REPLACED BATTERY; OPS CHECK NORMAL; WORK DONE PER 25-64-00 OF THE AMM
